MathSciNet Relay Station
MathSciNet bibliographic data
MR2164622 (2006i:11071) 11G50 (37A45 37F10)
Baker, Matthew H.; Hsia, Liang-Chung Canonical heights, transfinite diameters, and polynomial dynamics. J. Reine Angew. Math. 585 (2005), 61–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement